# SDR SWAA2013020712365

- Difficulty date: January 21, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 16,837 hours, 10,011 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A370023
- Part serial: 002602
- Condition: Punctured
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED FOD DAMAGE & SKIN PUNCTURE TO OUTBD FLAP TRAILING SECTION JUST INBD OF CENTER CANOE FAIRING AND OUTBD OF LEFT ENGINE.  REMOVED AND REPLACED FLAP PER AMM.
